RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 7, Pages 35–44 (Mi ivm8718)  

The asymptotic behavior of solutions of a certain nonlinear Volterra equation

Z. B. Tsalyuka, M. V. Tsalyukb

a Chair of Differential and Integral Equations, Kuban State University, Krasnodar, Russia
b Center of Distance Education, Krasnodar Regional Institute of Supplementary Professional Pedagogical Education, Krasnodar, Russia

Abstract: We study the asymptotic behavior of bounded and unbounded solutions to the Volterra–Hammerstein equation. We obtain conditions for the admissibility of pairs of spaces of functions representable as a sum of a quasipolynomial and a subsum of the Taylor expansion at the point in infinity.

Keywords: asymptotic behavior, Volterra–Hammerstein equations.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:7, 30–38

Bibliographic databases:

UDC: 517.968
Received: 20.07.2011

Citation: Z. B. Tsalyuk, M. V. Tsalyuk, “The asymptotic behavior of solutions of a certain nonlinear Volterra equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 7, 35–44; Russian Math. (Iz. VUZ), 56:7 (2012), 30–38

Citation in format AMSBIB
\Bibitem{TsaTsa12}
\by Z.~B.~Tsalyuk, M.~V.~Tsalyuk
\paper The asymptotic behavior of solutions of a~certain nonlinear Volterra equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 7
\pages 35--44
\mathnet{http://mi.mathnet.ru/ivm8718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3077460}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 7
\pages 30--38
\crossref{https://doi.org/10.3103/S1066369X12070043}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866275569}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8718
  • http://mi.mathnet.ru/eng/ivm/y2012/i7/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:150
    Full text:43
    References:26
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020